# SDR AALA201903299015

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 12,595 hours, 5,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR EMERGENCY SLIDE HARNESS WAS PINCHED BETWEEN DOOR AND SLIDE. MAINTENANCE RESECURED R2 DOOR SLIDE HARNESS PER AMM 25-62-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
